# SDR ASOA2015070713273

- Difficulty date: June 11, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 25,156 hours, 24,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM AT BS 409, RBL 9.  BLENDED THE FLOORBEAM IAW SRM 51-21-06.  BLENDED AREAS ARE WITHIN LIMITS IAW REO 601-53-00-005.
